# SDR 9602049877

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Malfunctioned
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EO 5350-01032 TAIL CONE FUNCTION CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO PULL THE INTERIOR RELEASE HANDLE FROM THE CLIPS.  ALSO, FOUND THAT THE TAIL CONE DID NOT DROP FROM THE AIRCRAFT, BUT HUNG UP ON THE UPPER LOCKPINS.  RERIGGED THE TAIL CONE PER MM 53-50-3, PAR 4 AND CITEXT 09-5350-1-0024, CHECKED OK.
